# SDR 2004UALA01224

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 38,980 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE AREA STA 1700 HAS BULGING SKIN.  CORROSION DAMAGE AT THE AFT LAV SERVICE DOOR DUE TO FLUID LEAKAGE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
